# SDR A6WA9900110

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WING STIFFENER OUTBOARD OF RIB 8 IS CRACKED AT FORWARD END.  REPLACED RT WING UPPER WING STIFFENER AT THIS TIME OUTBOARD OF RIB 8 IAW BAE FAX NR REF DJR/RJ0630-98.  (M)
